# SDR CALA2024031800761

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 65,591 hours, 28,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Part time: 765,591 hours, 728,635 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF CABIN EMERGENCY LIGHTS EPSU ARME/ON EMER R&L FAILS ON PTP PANEL.REF TO PEMCO R 15100.0020 REMOVED AND REPLACED EPSU11WR AND 12WL. OPS CHECK GOOD IAW A320 AMM33-51-38.  REMOVED AND REPLACED EPSU 11WL (BAD FROM STOCK) AN 12WL. OPS CHE CK GOOD. IAW A320 AMM 33-51-38.
